Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had angioplasty. Was on deplatA and sorvas. Was giddy. On fefol. Why weakness?

I had angioplasty in 2010 April 4th.I was on deplatA and sorvas. In 2011 Aug 15th I felt giddy and admitted to hospital and it was found that my hemoglobin count was very low.On various investigation it was found that I have GIST.It was removed in 2011 Dec 19th.I was on fefol and my hemoglobin improved to 13.5. Last week I felt uncomfartable and on consultation ihave been told to take prolomet 25mg along with deplat 75mg and storvas.My BP , ECG and sugar level are all OK. I am having slightly loose motion for the last few days and feeling weekness.I am 72 years old and non smoker,non alcholic and vegtarian. Please advise.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You should continue Deplatt A to prevent occlusion of angioplasty.
Do you have spasmodic pain in abdomen/ vomiting/ fever/ acidic belchng?
If yes, then your loose motion appears to be due to acute gastroenteritis.
You should consult with physician and should take complete antibiotic course, anti-spasmodics, probiotics.
If all these symptoms are absent,then it may a complication of iron capsule (using for correction of anaemia).
You should request to change the brand or stop for few days.
You should also go for thorough check up for blood pressure and continue prolomet 25 as per requirement under expert guidance of your treating physician.
Take care,
Dr.Mayank Bhargava
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor